# SDR SIMA20120821006

- Difficulty date: August 21, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 21,907 hours, 19,013 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  TROUBLESHOT AND FOUND BROKEN WIRE AT SERVICE DOOR HINGE AREA.  SPLICED BROKEN WIRE IAW WM 20-21-00.  OPS CHECKED NORMAL.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
